# SDR CHQA200600066

- Difficulty date: May 24, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 5,114 hours, 3,730 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0856NF
- Part serial: 224185
- Condition: Burned
- Location: Pitot/Static Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6383 - CVG-STL - WHILE ON VISUAL APPROACH AT APPROXIMATELY THE OUTER MARKER, NOTICED A HOT OR BURNING SMELL IN THE AIRCRAFT.  WHILE RUNNING LANDING CHECK LIST, PITOT 3 INOP EICAS MESSAGE APPEARED.  MESSAGE CLEARED, BUT SMELL REMAINED.  COMPLETED CHECKLIST AND MESSAGE RETURNED AT APPROXIMATELY 500 FEET.  UPON LANDING, JUST AFTER THE NOSE WHEEL TOUCHED DOWN, THE F/A NOTICED SMOKE IN THE CABIN.  PERFORMED EMERGENCY EVACUATION.  MAINTENANCE FOUND PITOT 3 CURRENT SENSOR BURNED AND MELTED.  REMOVED AND REPLACED RELAYS K0057, K0058, K0228, K0308, K0248 AND SOCKET XK0057.  ALSO REMOVED AND REPLACED PITOT/STATIC 3 PROBE.  PERFORMED OPS CHECK OF ALL SYSTEMS, CHECKS GOOD.
